New York Journal of Mathematics
Volume 26 (2020), 218-229


Andrew James Kelley

Subgroup growth of all Baumslag-Solitar groups

view    print

Published: February 20, 2020.
Keywords: Subgroup growth, Baumslag-Solitar groups.
Subject: 20E07.

This paper gives asymptotic formulas for the subgroup growth and maximal subgroup growth of all Baumslag-Solitar groups.


I completed much of the work in this paper while I was a graduate student at Binghamton University. See [5], my dissertation. Also, I would like to thank the referee for pointing out that Lemma 2 of [3] shortens my proof of Theorem 4.7 and for showing me the present proof of Theorem 5.3. (Longer proofs of these theorems, which I found, are in the arXiv version of this paper.)

Author information

Andrew James Kelley:
Department of Mathematics and Computer Science
Colorado College
Colorado Springs, Colorado 80903, USA